# SDR SWAA2021060762219

- Difficulty date: April 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 888
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS888 RBL8 WL169. / CORROSION DAMAGE ON ACB RAIL BS 888; RBL 8; WL 169 WAS FOUND TO BE OUT OF LIMITS. DUE TO PROXIMITY TO HOLES. PER SRM 53-00-53 REMOVED AND INSTALLED NEW RAIL FABRICATED FROM BAC 1509-100146 # 7050T76511 EXT. ANODIZED OSS PO# 820983-SWA FROM BS 887-947; RBL8; PER DWGS 147A7501; 147A7500 AND SRM 51-40-02 87713U 15APR21 LOT# FOR BAC1509-100146 7075T6511 IS 144923-1
